Leaflet: information for the user
Paracetamol MABO-FARMA1 gtablets EFG
Read this leaflet carefully before you start taking this medicine, as it contains important information for you.
1. What is Paracetamol MABO-FARMA and what it is used for
2. What you need to know before starting to take Paracetamol MABO-FARMA
3. How to take Paracetamol MABO-FARMA
4. Possible side effects
5. Storage of Paracetamol MABO-FARMA
6. Contents of the pack and additional information
Paracetamol is an analgesic medication (reduces pain) and antipyretic (reduces fever).
This medication is used for the symptomatic treatment of mild or moderate pain and fever in adults.
Do not take Paracetamol MABO-FARMA:
If you are allergic to paracetamol or to any of the other components of this medication (listed in section 6).
Warnings and precautions:
Consult your doctor or pharmacist or nurse before starting to take Paracetamol.
- if you have liver problems, including liver problems due to excessive alcohol consumption (3 or more alcoholic beverages per day);
- if you have kidney problems;
- if you have glucose-6-phosphate dehydrogenase deficiency;
- if you have anorexia, bulimia, cachexia, or chronic malnutrition;
- if you have dehydration or hypovolemia;
- if you are taking a medication to treat epilepsy, consult your doctor before taking this medication, as when used together, it reduces the efficacy and increases the hepatotoxicity of paracetamol, especially in treatments with high doses of paracetamol (see below in this section “Other medications and Paracetamol”);
- if you have Gilbert's disease (also known as Meulengracht's disease);
- if you have heart problems, respiratory insufficiency, or anemia; in these situations, administration should be made under surveillance and only for short periods;
- if you have asthma and are sensitive to acetylsalicylic acid;
- when used by patients on a low-sodium diet or low-sodium diet (see “Paracetamol MABO-FARMA contains sodium”).
Paracetamol may cause severe skin reactions, such as acute generalized exanthematous pustulosis (AGEP), Stevens-Johnson syndrome (SJS), and Toxic Epidermal Necrolysis (TEN), which can be fatal. Inform patients about the symptoms of severe skin reactions and discontinue use of the medication at the first sign of skin rash or any other sign of hypersensitivity.
The maximum recommended dose should not exceed 4 g.
Avoid simultaneous use of this medication with other medications containing paracetamol, for example, medications for the flu and cold, as high doses may cause liver damage. Do not use more than one medication containing paracetamol without consulting your doctor.
If you experience an overdose, seek medical attention immediately (see "If you take more Paracetamol than you should").
The administration of paracetamol doses above the recommended amounts involves a very high risk of severe liver damage. Medications containing paracetamol should not be taken for more than a few days or in high doses, unless your doctor advises you to do so.
Prolonged use of analgesics, or the inappropriate use of high doses, may cause headaches, which should not be treated with larger doses of the medication.
During treatment with Paracetamol MABO-FARMA, inform your doctor immediately if:you have serious diseases, such as severe renal insufficiency or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you have malnutrition, chronic alcoholism, or if you are also taking flucloxacillin (an antibiotic). A serious disease called metabolic acidosis (a blood and fluid anomaly) has been reported in patients in these situations when paracetamol is used at regular doses for a prolonged period or when paracetamol is taken with flucloxacillin. Symptoms of metabolic acidosis may include: severe respiratory difficulty with deep and rapid breathing, drowsiness, feeling unwell (nausea) and vomiting.
Interference with analytical tests
If you are to undergo any analytical test (including blood, urine, etc.) inform your doctor that you are taking this medication, as it may alter the results.
Paracetamol may alter the values of analytical determinations of uric acid and glucose.
Children and adolescents
This medication is not recommended for children (see section 3). This medication is indicated only for adults and adolescents over 15 years old and with a weight over 55 kg.
In children under 15 years old or with a weight less than 55 kg, consult your doctor or pharmacist as there may be other presentations available with doses adapted to these patients.
Other medications and Paracetamol
Inform your doctor or pharmacist if you are using or have used recently or may need to use other medications.
In particular, if you are using some of the following medications, as it may be necessary to modify the dose of some of them or interrupt treatment:
Medications to treat seizures (antiepileptics such as carbamazepine, phenytoin, phenobarbital, primidone, lamotrigine):The combination of paracetamol and antiepileptic medications may cause or worsen liver damage.
Lamotrigine:The effect of lamotrigine may be reduced.
Medications to treat high blood pressure and heart rhythm disorders (arritmias) (propranolol):The combination of paracetamol and propranolol may increase the action and/or toxicity.
Medications to treat gout:Probenecid causes a reduction of almost 2 times in the excretion of paracetamol. Consider reducing the paracetamol dose when administering a concomitant treatment with probenecid.
Medications to treat tuberculosis (rifampicin, isoniazid):The combination of paracetamol and rifampicin or isoniazid may cause or worsen liver damage.
Salicylamide,a medication to treat fever and pain, may prolong the elimination half-life (t1/2) of paracetamol.
Medications to reduce blood cholesterol levels:Colestiramine reduces the absorption of paracetamol. To avoid it, paracetamol should be administered one hour before or 4 hours after the resin.
Medications to prevent nausea and vomiting (metoclopramide and domperidone):The simultaneous ingestion of medications that cause accelerated gastric emptying, such as metoclopramide and domperidone, increases the absorption and anticipates the onset of paracetamol action. However, it is not necessary to avoid concomitant use.
Medications to prevent blood clots (oral anticoagulants such as acenocoumarol, warfarin):Paracetamol may increase the effects of oral anticoagulants. Prolonged use of this medication in patients treated with oral anticoagulants should only be done under medical supervision. A potentiation of the effects of warfarin with high doses of paracetamol has been observed.
Medications to increase urine production (diuretics such as furosemide):The effects of diuretics may be reduced.
Cloranfenicol, a medication to treat infections:The simultaneous administration of paracetamol and cloranfenicol may significantly delay the excretion of cloranfenicol, increasing its plasma concentrations and causing a higher risk of toxicity.
Zidovudine (AZT), a medication used in viral diseases: The concomitant administration of paracetamol and AZT may increase the incidence of neutropenia or worsen it (reduction of white blood cell count). Paracetamol should only be taken simultaneously with AZT if recommended by your doctor.
Flucloxacillin (antibiotic), due to a serious risk of blood and fluid alteration (metabolic acidosis with high anion gap) that must be treated urgently (see section 2).
It should be taken into account the concomitant use of substances that induce liver enzymes,such as barbiturates, carbamazepine, isoniazid, rifampicin, or ethanol, as they may potentiate the toxic effect of paracetamol.
Inform your doctor if this medication is taken with medications that delay gastric emptying (for example, propantelina) or that accelerate gastric emptying (for example, metoclopramide and domperidone).
Use of Paracetamol with food, drinks, and alcohol:
Do not take alcohol during treatment with paracetamol.
Pregnancy and lactation
If you are pregnant or breastfeeding, consult your doctor or pharmacist.
Paracetamol may be used during pregnancy if necessary. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if pain or fever do not decrease or if you need to take the medication more frequently.
Paracetamol passes into breast milk, so women breastfeeding should consult their doctor or pharmacist before taking this medication.
Driving and operating machines
This medication does not affect the ability to drive or operate machines. However, during treatment with paracetamol, you may observe mild drowsiness and dizziness.
.
Paracetamol MABO-FARMA contains sodium
This medication contains less than 23 mg of sodium (1 mmol) per dose unit; that is, it is essentially “sodium-free”.
Follow exactly the administration instructions of this medication indicated by your doctor or pharmacist. In case of doubt, consult your doctor or pharmacist again.
The recommended dose is:
-Adults and adolescents over 15 years (and weight over 55 kg):The recommended dose is 1 tablet or half (1 g – 500 mg of paracetamol) every 6 or 8 hours. If necessary, administration can be repeated after an interval of at least 4 hours.
Generally, it is not necessary to exceed 3 g of paracetamol per day, that is, 3 tablets per day. However, for more intense pain, the maximum dose can be increased to 4 g per day (4 tablets).
There must always be a minimum interval of 4 hours between administrations.
Administration after meals may delay the onset of action.
Frequency of administration
Regular doses prevent variations in pain or temperature.
Liver diseases
Consult your doctor before taking this medication.
Patients with moderate to severe renal insufficiency should not take this medication.
Renal diseases
Consult your doctor. Patients with moderate to severe deterioration should not take this medication.
Liver insufficiency
You must take the prescribed amount by your doctor with a minimum interval of 8 hours.
Do not take more than 2 g of paracetamol (2 tablets) every 24 hours.
In chronic alcoholics, no more than 2 g/day of paracetamol should be administered.
Older patients
No dose adjustment is necessary.
Use in children and adolescents
This medication should not be administered to children or adolescents under 15 years with a weight of less than 55 kg.
For children with a weight of over 33 kg between 13 and 15 years, 500 mg of paracetamol (half a tablet) 4 times a day with a large glass of water may be administered. Doses should be spaced at least 4 hours apart.
Maximum daily dose: 2 g/day.
Other presentations are available that do not require manipulation of the tablet.
Children (under 13 years). The use is not recommended in these patients.
Administration form:
Paracetamol MABO-FARMA should be taken orally.
The tablet can be divided into equal doses.
According to your preferences, the tablets can be taken directly or broken in half, with the help of a liquid container, preferably water.
Consult your doctor or pharmacist if you have any doubts.
When requiring administration of doses less than 1 gram of paracetamol per dose, it is recommended to use other available presentations of paracetamol that adapt to the required dosage.
If you take more Paracetamol MABO-FARMA than you should:
Contact your doctor or pharmacist immediately, even if you feel well. The appearance of symptoms of severe liver damage may be delayed by 1 to 2 days. The proper control of paracetamol overdose requires immediate treatment. Despite the absence of early symptoms, patients should be taken to the hospital for immediate treatment. Symptoms of overdose include nausea, vomiting, anorexia, pallor, general discomfort, sweating, and abdominal pain, and usually appear within the first 24 hours.
In case of overdose or accidental ingestion, go immediately to a medical center or call the Toxicology Information Service (phone 91 562 04 20), indicating the medication and the amount ingested.
If you forgot to take Paracetamol MABO-FARMA:
If you forgot to take a dose, take another as soon as you remember, unless it is almost time for your next dose. Remember to leave at least four hours between doses. Do not take a double dose to compensate for the missed doses.
If you interrupt treatment with Paracetamol MABO-FARMA
If you have any other doubts about the use of this medication, ask your doctor or pharmacist.
Like all medications, this medication may produce adverse effects, although not all people may experience them.
The following adverse effects have been reported in patients treated with paracetamol:
Rare:(may affect up to 1 in 1,000 people)
- Low blood pressure (hypotension).
- Elevated liver enzymes.
- Discomfort.
Very rare:(may affect up to 1 in 10,000 people).
- Changes in the blood, including changes in blood cell counts (such as abnormally low levels of certain blood elements that may cause, for example, bleeding through the nose or gums) and bleeding.
- Allergic reactions (symptoms such as swelling, shortness of breath, sweating, nausea, sudden drop in blood pressure).
- Decreased blood sugar.
- Jaundice (yellow discoloration of the skin), liver insufficiency.
- Skin reactions such as allergic dermatitis, urticaria, itching, skin rash.
- Changes in urination (difficult or painful urination, decreased urine output, and blood in the urine).
Frequency not known(cannot be estimated from available data): A serious disease that may cause the blood to become more acidic (designated as metabolic acidosis) in patients with severe disease who use paracetamol (see section 2).
If you consider that any of the adverse effects you experience are severe or if you notice any adverse effect not mentioned in this prospect, report it to your doctor or pharmacist.
If you experience any type of adverse effect, consult with your doctor or pharmacist, even if it is an adverse effect that does not appear in this prospect. You can also report them directly through the Spanish System for Pharmacovigilance of Medicines for Human Use:https://www.notificaram.es.By reporting adverse effects, you can contribute to providing more information on the safety of this medication.
Keep this medication out of the sight and reach of children.
This medication does not require special storage conditions.
Do not use this medication after the expiration date shown on the packaging (after CAD.). The expiration date is the last day of the month indicated.
Do not dispose of medications through the drains or trash. Dispose of packaging and unused medications at the SIGRE point of the pharmacy. Ask your pharmacist how to dispose of packaging and unused medications. This will help protect the environment.
Composition of Paracetamol MABO-FARMA:
The active ingredient is paracetamol.
The other components (excipients) are stearic acid, povidone, carboxymethylcellulose sodium (type A) from potato and pregelatinized maize starch.
Appearance of the product and contents of the packaging:
Paracetamol MABO-FARMA1 gis presented in the form of oral tablets for administration.
The tablets are white or almost white, in capsule shape, marked on one face with “10” and “00” on either side of the groove and on the other face with “PA” and “RA” on either side of the groove.
The boxes are of 20 or 40 tablets conditioned in opaque PVC/Al blisters and transparent PVC/Al blisters. The tablet can be divided into equal doses.
Holder of the marketing authorization:
MABO-FARMA S.A.
Calle Vía de los Poblados, 3, Edificio 6
28033 Madrid,
Spain.
Responsible for manufacturing:
Medis International a.s.
Prumyslova 961/16. Bolatice.
747 23, Czech Republic
or
Qualimetrix, S.A.
579 Mesogeion Avenue,
15343, Agia Paraskevi,
Athens, Greece
This leaflet was approved in: February 2025
The detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) http://www.aemps.gob.es/
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.